MathSciNet Relay Station
MathSciNet bibliographic data
MR2163580 11N25 (11A07)
Ford, Kevin; Khan, Mizan R.; Shparlinski, Igor E.; Yankov, Christian L. On the maximal difference between an element and its inverse in residue rings. Proc. Amer. Math. Soc. 133 (2005), no. 12, 3463–3468.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement